Nontrivial Solutions of Systems of Perturbed Hammerstein Integral Equations with Functional Terms
Gennaro Infante
Additional contact information
Gennaro Infante: Dipartimento di Matematica e Informatica, Università della Calabria, Arcavacata di Rende, 87036 Cosenza, Italy
Mathematics, 2021, vol. 9, issue 4, 1-9
Abstract:
We discuss the solvability of a fairly general class of systems of perturbed Hammerstein integral equations with functional terms that depend on several parameters. The nonlinearities and the functionals are allowed to depend on the components of the system and their derivatives. The results are applicable to systems of nonlocal second order ordinary differential equations subject to functional boundary conditions, this is illustrated in an example. Our approach is based on the classical fixed point index.
Keywords: fixed point index; cone; system; non-trivial solution; functional boundary conditions; nonlocal differential equation (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://www.mdpi.com/2227-7390/9/4/330/pdf (application/pdf)
https://www.mdpi.com/2227-7390/9/4/330/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:9:y:2021:i:4:p:330-:d:494998
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().